# SDR 06FDEA1780

- Difficulty date: May 9, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 68,785 hours, 21,882 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Sensor
- Condition: Faulted
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 MANIFOLD FAIL LEVEL ONE ALERT AFTER TAKEOFF.  PERFORMED NR 2 PNEUMATIC SYSTEM DECAY CHECK PER MD-10-10 AMM SUPP 36-00-01-5.  DECAY CHECK PASSED WITH 23-25 SECONDS.  ITEM PLACED ON MEL.  REMOVED AND REPLACED NR 2 PNEUMATIC REGULATING PRESSURE SENSOR, RTS PSC 2.  RETURNED TO SERVICE.
